Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 36, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Oct 5, 2016, 3:53 PM EDT. It took effect at Oct 5, 2016, 5:00 PM EDT. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2016, 3:53 PM EDT (19:53 UTC)
- In effect from
- Oct 5, 2016, 5:00 PM EDT
- Expired
- Oct 8, 2016, 8:00 AM EDT
- In force
- 63 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
498 WHUS72 KTAE 051953 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 353 PM EDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY MORNING FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM EDT THURSDAY MORNING UNTIL 2 AM EDT SATURDAY MORNING FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... GMZ730-755-765-775-060230- /O.NEW.KTAE.SC.Y.0036.161005T2100Z-161008T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 353 PM EDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS...20 TO 25 KNOTS TONIGHT. INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR 40 KNOTS POSSIBLE FRIDAY. * WAVES/SEAS...4 TO 6 FEET TONIGHT...BUILDING TO 6 TO 9 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-060230- /O.NEW.KTAE.SC.Y.0036.161006T0600Z-161008T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 353 PM EDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM THURSDAY TO 2 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM THURSDAY TO 2 AM EDT SATURDAY. * WINDS...AROUND 20 KNOTS TONIGHT...INCREASING TO 20 TO 25 KNOTS THURSDAY NIGHT AND FRIDAY. * WAVES/SEAS...4 TO 6 FEET TONIGHT...BUILDING TO 6 TO 8 FEET THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
647 WHUS72 KTAE 060139 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 939 PM EDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY MORNING FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM EDT THURSDAY MORNING UNTIL 2 AM EDT SATURDAY MORNING FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... GMZ730-755-765-775-060830- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 939 PM EDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...20 TO 25 KNOTS TONIGHT. INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR 40 KNOTS POSSIBLE FRIDAY. * WAVES/SEAS...4 TO 6 FEET TONIGHT...BUILDING TO 6 TO 9 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-060830- /O.CON.KTAE.SC.Y.0036.161006T0600Z-161008T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 939 PM EDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM THURSDAY TO 2 AM EDT SATURDAY... * WINDS...AROUND 20 KNOTS TONIGHT...INCREASING TO 20 TO 25 KNOTS THURSDAY NIGHT AND FRIDAY. * WAVES/SEAS...4 TO 6 FEET TONIGHT...BUILDING TO 6 TO 8 FEET THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
923 WHUS72 KTAE 060823 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 423 AM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY MORNING FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY MORNING FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... GMZ730-755-765-775-062100- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 423 AM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR 40 KNOTS POSSIBLE FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-062100- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 423 AM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS TONIGHT AND FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
873 WHUS72 KTAE 061441 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1041 AM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY MORNING FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY MORNING FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... GMZ730-755-765-775-062130- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1041 AM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR 40 KNOTS POSSIBLE FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-062130- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1041 AM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS TONIGHT AND FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
356 WHUS72 KTAE 061930 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY MORNING FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY MORNING FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... GMZ730-755-765-775-070330- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 330 PM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR 40 KNOTS POSSIBLE FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-070330- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 330 PM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS TONIGHT AND FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
789 WHUS72 KTAE 062201 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 601 PM EDT THU OCT 6 2016 ...TROPICAL STORM WARNING NOW IN EFFECT UNTIL 2 AM EDT SATURDAY MORNING FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY MORNING FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... GMZ730-755-765-775-071000- /O.CAN.KTAE.SC.Y.0036.000000T0000Z-161008T1200Z/ /O.NEW.KTAE.TR.W.1014.161006T2201Z-000000T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 601 PM EDT THU OCT 6 2016 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A TROPICAL STORM WARNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR 40 KNOTS POSSIBLE FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 40 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ750-770-071000- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 601 PM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS TONIGHT AND FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOORE
489 WHUS72 KTAE 070822 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 422 AM EDT FRI OCT 7 2016 ...TROPICAL STORM WARNING NOW IN EFFECT UNTIL 2 AM EDT SATURDAY MORNING FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY MORNING FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... GMZ730-755-765-775-072030- /O.CON.KTAE.TR.W.1014.000000T0000Z-000000T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 422 AM EDT FRI OCT 7 2016 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR 40 KNOTS POSSIBLE TODAY. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 40 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ750-770-072030- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 422 AM EDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS TODAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PULLIN
002 WHUS72 KTAE 071508 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1108 AM EDT FRI OCT 7 2016 ...THE TROPICAL STORM WARNING FOR THE MARINE AREAS HAS BEEN CANCELLED... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ALL ZONES... GMZ730-755-765-775-072315- /O.CAN.KTAE.TR.W.1014.000000T0000Z-000000T0000Z/ /O.EXA.KTAE.SC.Y.0036.000000T0000Z-161008T0600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1108 AM EDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT SATURDAY. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...INCREASING TO 20 TO 25 KNOTS TODAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-072315- /O.CON.KTAE.SC.Y.0036.000000T0000Z-161008T0600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1108 AM EDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS TODAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
793 WHUS72 KTAE 072145 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 PM EDT FRI OCT 7 2016 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM DESTIN TO THE SUWANNEE RIVER THROUGH SATURDAY MORNING... GMZ730-750-755-765-770-775-081200- /O.EXT.KTAE.SC.Y.0036.000000T0000Z-161008T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 545 PM EDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTHWEST AROUND 20 KNOTS. WINDS MAY GUST UP TO 30 KNOTS PRIOR TO MIDNIGHT...THEN 20 TO 25 KNOTS THROUGH THE REMAINDER OF THE NIGHT. * WAVES/SEAS...5 TO 7 FEET THIS EVENING...BECOMING 3 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 5, 3:48 PM EDT, 5 minutes earlier.
Area forecast discussion, Oct 5, 3:48 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
348 PM EDT Wed Oct 5 2016
.NEAR TERM [Through Tonight]...
Northeasterly flow will remain in place over the tri-state region,
and is expected to persist through the night. Water vapor imagery
continues to show a sharp gradient of moisture, which will remain in
place over the region. While deep layer moisture is expected to
increase later in the day and overnight, it will not reach the high
PWAT values (2+ inches) observed over the Jacksonville area. It will
also not be enough to warrant more than slight chances of isolated
showers and thunderstorms across the far southern and eastern
portions of the forecast area. Expect mostly cloudy to overcast
conditions during the night. Low temperatures will be in the upper
60s inland and lower 70s along the coast.
.SHORT TERM [Thursday Through Friday Night]...
Ridging across the Mid Atlantic States extending out into the
Western Atlantic will help steer Hurricane Matthew back toward the
Florida Peninsula on Thursday. This will tighten the pressure
gradient across our region and possibly result in a few showers
across our eastern areas. By Friday, as Matthew moves along the
Florida East Coast, the gradient will further tighten, however
sustained winds in our eastern counties should stay below tropical
storm force. Scattered showers and thunderstorms are expected
Friday afternoon and evening as Matthew moves east and northeast
of the region.
There is some potential Friday afternoon and evening, mainly along
and east of a line from Cross City to Valdosta of an occasional
gust to tropical storm force, thus the point and click forecast
for these areas will continue to reference tropical storm
conditions possible on this forecast cycle.
.LONG TERM [Saturday Through Wednesday]...
By Saturday, Matthew is expected to be headed up the GA/SC coast
and then turning out into the Atlantic. Much drier air will then
be moving into our region through at least Monday. Thereafter,
differences in model guidance as to the future track of Matthew
decrease confidence in our long term forecast. That being said,
the bulk of the guidance suggests dry conditions with moderate
northeasterly flow should prevail through the remainder of the
long term period with temperatures a little closer to normal with
highs in the low to mid 80s and overnight lows in the upper 50s to
low 60s.
&&
.AVIATION [Through 18Z Thursday]...
VFR conditions are expected to prevail at all TAF sites through the
period. Light northeasterly winds will increase after sunrise, with
periodic gusts expected through the afternoon hours across the
region. Gusts to 20KTS will be possible.
&&
.MARINE...
Winds will continue to gradually increase as the pressure gradient
tightens between Hurricane Matthew and a ridge of high pressure
over the Mid Atlantic States. Advisory conditions will begin this
evening and continue through at least Friday night. Winds may
approach tropical storm force at times on Friday across the
coastal waters in Apalachee Bay depending on the exact track of
Hurricane Matthew.
&&
.FIRE WEATHER...
Hazardous fire weather conditions are not expected as relative
humidity values remain above critical thresholds through Saturday.
A dry cold front will push in much drier air early next week.
&&
.HYDROLOGY...
The heaviest rains with Hurricane Matthew will stay well east of
the region. As a result, rainfall amounts in our easternmost
counties are expected to remain generally less than 1.5 inches.
Thus there are currently no flood concerns.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 71 85 73 86 72 / 10 10 10 20 20
Panama City 70 84 71 86 73 / 10 10 10 10 10
Dothan 66 85 67 87 69 / 0 10 0 10 10
Albany 66 85 69 85 71 / 10 10 10 20 20
Valdosta 69 84 71 82 70 / 10 10 20 60 50
Cross City 72 85 74 82 72 / 10 20 30 60 50
Apalachicola 72 85 72 85 73 / 10 10 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...Small Craft Advisory until 8 AM EDT Saturday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River Fl
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Waters from Suwannee River
to Apalachicola FL from 20 to 60 NM.
Small Craft Advisory from 2 AM Thursday to 2 AM EDT Saturday for
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Camp
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Camp
MARINE...Godsey
FIRE WEATHER...Moore
HYDROLOGY...GodseyNearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.